# SDR SWIA202506240218

- Difficulty date: February 18, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERIOR FRAME AND STRINGER GUSSET GOUGED AT FS 559.00+48 STGR6 (MARKED)  (C-CHECK RO 06/23/2025)REMOVED AND FABRICATED AND INSTALLED 1EA NEW GUSSET (P/N 601R38522-19) AT FS559.00+48 STGR6R PER CRJ200SRM 51-42-06-00 AND DWG 601R38522 REV A. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
